RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2013, Volume 18, Issue 2, Pages 125–145 (Mi fpm1504)  

This article is cited in 2 scientific papers (total in 2 papers)

Enumeration of irreducible contact graphs on the sphere

O. R. Musinab, A. S. Tarasova

a Institute for Information Transmission Problems, Russian Academy of Sciences, Moscow, Russia
b University of Texas at Brownsville, Brownsville, Texas, USA

Abstract: In this article, using the computer, are enumerated all locally-rigid packings by $N$ congruent circles (spherical caps) on the unit sphere $\mathbb S^2$ with $N<12$. This is equivalent to the enumeration of irreducible spherical contact graphs.

Full text: PDF file (387 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 203:6, 837–850

Bibliographic databases:

UDC: 514.17

Citation: O. R. Musin, A. S. Tarasov, “Enumeration of irreducible contact graphs on the sphere”, Fundam. Prikl. Mat., 18:2 (2013), 125–145; J. Math. Sci., 203:6 (2014), 837–850

Citation in format AMSBIB
\Bibitem{MusTar13}
\by O.~R.~Musin, A.~S.~Tarasov
\paper Enumeration of irreducible contact graphs on the sphere
\jour Fundam. Prikl. Mat.
\yr 2013
\vol 18
\issue 2
\pages 125--145
\mathnet{http://mi.mathnet.ru/fpm1504}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431790}
\transl
\jour J. Math. Sci.
\yr 2014
\vol 203
\issue 6
\pages 837--850
\crossref{https://doi.org/10.1007/s10958-014-2174-7}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84922079206}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1504
  • http://mi.mathnet.ru/eng/fpm/v18/i2/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. R. Musin, A. S. Tarasov, “Extremal problems of circle packings on a sphere and irreducible contact graphs”, Proc. Steklov Inst. Math., 288 (2015), 117–131  mathnet  crossref  crossref  isi  elib
    2. O. R. Musin, “Towards a proof of the 24-cell conjecture”, Acta Math. Hung., 155:1 (2018), 184–199  crossref  mathscinet  isi  scopus
  • Фундаментальная и прикладная математика
    Number of views:
    This page:244
    Full text:80
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020